# SDR HEEA079943

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,162 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Condition: Leaking
- Location: Support
- Component: Support
- Component part number: 406040500119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING FROM AFT SUPPORT. REPLACED WITH SERVICEABLE PART.
